It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bruce on November 12, 2000 at 23:01:19:

In Reply to: Question for those taking Tasmar posted by Tess on November 12, 2000 at 22:11:01:

: My mother has been taking Tasmar (Tazmar?) for about 3 weeks or so. It seems to be very effective and we were very happy with it. However, she noticed that one of the side effects seems to be diarrhea. She stopped taking it and that side effect stopped at the same time. Started taking it again, and the diarrhea started again.

: Have any of you experienced the same side effect? If so, what if anything have you done about it? Is there something she can do? I don't want her to have to stop taking this medicine since it seems to be effective.

: Thanks!

Tess, I don't take Tasmar, but I researched it for you. Diarrhea is a common side effect and it is recommended that you contact your doctor as soon as possible. It is a good drug, but it also can affect your mother's liver and she should have a blood test periodically to make sure her liver is okay. Their are a lot of good drugs available so don't worry if your doctor has to switch to a different drug. Bruce

Follow Ups

All times are GMT -7. The time now is 07:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!